# SDR N6WA2013022101

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 20,264 hours, 14,335 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT MASTER WARNING.  FOUND LOOP MT 137 RESTING ON A HOT AIR DUCT, REPOSITIONED AWAY FROM DUCT.  OP'S CHECKED GOOD IAW AMM 36-21-00.  ALSO, CHECKED DUCTING FOR LEAKAGE, NONE FOUND.  RAN AIR BLEED OF ENGINE 1 AND /OR APU WITH NO FAULTS NOTED.
